Previous |  Up |  Next

Article

Keywords:
Baire measure; Borel measure; topological space
Summary:
This is an expository paper on Jan Marik's result concerning an extension of a Baire measure to a Borel measure.
References:
[1] H. Bauer: Maß-und Integrationstheorie. Walter de Gruyter, Berlin, 1992. MR 1181881 | Zbl 0748.28001
[2] R. Engelking: General topology. Heldermann Verlag, Berlin, 1989. MR 1039321 | Zbl 0684.54001
[3] R. J. Gardner, W.F. Pfeffer: Borel measures. Chap. 22. Handbook of set-theoretical topology (K.Kunen and J.E. Vaughan, eds.). Elsevier Science Publishers B.V., Amsterdam, 1984. MR 0776641 | Zbl 0593.28016
[4] J. Mařík: The Lebesgue integral in abstract spaces. Časopis Pěst. Mat. 76 (1951), 175-194. (In Czech.) MR 0051906
[5] J. Mařík: On the integral representation of a functional. Czechoslovak Math. J. 5(80) (1955), 467-487. (In Russian.) MR 0086859
[6] J. Mařík: A note on nowhere dense sets in $E_m$. Časopis Pěst. Mat. 81 (1956), 337-341. (In Czech.) MR 0085319
[7] J. Mařík: Transformation of m-dimensional Lebesgue integrals. Czechoslovak Math. J. 6 (81) (1956), 212-216. MR 0084555
[8] J. Mařík: The Baire and Borel measure. Časopis Pěst. Mat. 81 (1956), 431-450. (In Czech.) MR 0088531
[9] J. Mařík: The transformation of one dimensional integrals. Časopis Pěst. Mat. 82 (1957), 93-98. (In Russian.) MR 0088534
[10] J. Mařík: The Baire and Borel measure. Czechoslovak Math. J. 7 (82) (1957), 248-253. MR 0088532
[11] J. Mařík: Les fonctionnelles sur l'ensemble des fonctions continues bornées, définies dans un espace topologique. Studia Math. 16 (1957), 86-94. MR 0088533 | Zbl 0078.28901
[12] J. Mařík: Integration of some very elementary functions. Math. Bohem. 118 (1993), 201-217, MR 1223486
[13] J. Mařík: Integrating factor. Math. Bohem. 119 (1994), 225-229. MR 1305525
[14] J. Mařík: The Hausdorff dimension of some special plane sets. Math. Bohem. 119 (1994), 359-366. MR 1316587
[15] Haruto Ohta, Ken-Ichi-Tamano: Topological spaces whose Baire measure admits a regular Borel extension. Trans. Amer. Math. Soc. 317 (1990), 393-415. DOI 10.1090/S0002-9947-1990-0946425-5 | MR 0946425
[16] R. F. Wheeler: A survey of Baire measures and strict topologies. Expositiones Math. 2 (1983), 97-187. MR 0710569 | Zbl 0522.28009
Partner of
EuDML logo